# SDR SWAA2024031553121

- Difficulty date: February 17, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 51,825 hours, 31,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 294-303 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL 16L LBL 56 AT FWD GALLEY AREA 2024-124188<[01] REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L LBL 56 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02-0G-0 AND DWG 141A8180 SHEET 27 REV C. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED INTERCOSTAL AND FASTENERS LOCATED BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L LBL 56 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02-0G-0 AND DWG 141A8180 SHEET 27 REV C. RII VERIFIED
